# SDR SWAA2021080488974

- Difficulty date: June 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H B.S 663 VAPOR BARRIER IS CRACKED ; / [01] REMOVED 6 EACH VERTICAL STIFFENERS TO ACCESS CRACKED AREA AT RBL 25 TO RBL 40 IAW SRM 51-40-02 PAR.7 D (6);DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1C(NOTE).
